# SDR CWQR20130204007

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: General aviation
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 4,699 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0399
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  REPLACED A DUCT ASSY OFF OF THE HEAT EXCHANGER WITH AN IMPROVED DUCT ASSY.  AT DISASSEMBLY, DISCOVERED THAT LT HEAT EXCHANGER HAD CRACKS FROM THE BOLT ATTACH POINTS.  THE CRACKS WERE FROM .25 TO .75 IN LENGTH.  IT APPEARS THE CRACKS ARE FROM ALL 4 CORNERS OF THE MOUNTING BACK PLATE ON THE HEAT EXCHANGER.
